MAUDE Adverse Event Report: ABBOTT POINT OF CARE INC. I-STAT; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH

ABBOTT POINT OF CARE INC. I-STAT; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Model Number 03P88-25
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: the blood gas cartridges that we had would not close, and if they did close, they would pop open in the machine.Went through 6 cartridges.

Brand Name
I-STAT
Common Device Name
ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
ABBOTT POINT OF CARE INC.
400 college road east
princeton NJ 08540
MDR Report Key22148663
Report Number22148663
Device Sequence Number7639270
Product Code CHL
UDI-Device Identifier10054749000163
UDI-Public(01)10054749000163
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03P88-25
Device Catalogue Number03P88-25
Device Lot NumberW24343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age3 DA
Patient SexMale
Patient Weight3 KG
Date Report Sent to FDA05/23/2025